# SDR CALA2017100203399

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 74,129 hours, 8,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNK
- Condition: Loose
- Location: Seat 19h
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PANEL AT 19H IS LOOSE.  SECURED THE LIGHT AND THE EMERGENCY LIGHTS FUNCTIONAL CHECKED OK.
